It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I am suffering from Ultram addiction right now. I took it for the buzz. Usually three a day for a couple of days, then I'd take Lortab for a few days, then go back to Ultram. I am on day 5 of being clean. The first two days I felt icky. Now I feel normal. Yesterday my ex-girlfriend came over and I snapped at her for no reason. I guess because I'm craving. She left after that and she's mad. I keep losing everything because of this crap.

Ultram (tramadol hcl) connects with many chemicals in the brain which makes it worse to come off of than Lortab (hydrocodone) for some people. Coming off of Ultram can cause severe depression and agitation. When coming off of an addiction to Ultram, you should let everyone know, lie in bed, and try to sleep. Because Ultram changes the shape of serotonin in your brain after repeated use. This causes you get agitated and depressed. Depending on your use, it will take a few days, weeks, or months for your serotonin to get back to it's original shape. I'm already starting to feel a little better and like my old self.

I was using Ultram for the euphoria.





All times are GMT -7. The time now is 06:44 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!